# SDR 08FDEA00328

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DOUBLER R/W O/B FLAP LOWER SKIN STA XOF 458.  REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED REPAIR AND FOUND NOT TO BE WITHIN THE LIMITS OF DC/MD10 SRM 57-10-00 FIG9 VOL I.  REWORKED REPAIR IAW DC/MD10 SRM 57-10-00 FIG 9 VOL I.  MAJOR REPAIR.
